Access count of this item: 47

Files in This Item:
File Description SizeFormat 
PhysRevB.89.134422.pdf451.2 kBAdobe PDFView/Open
Title: Symmetry-protected topological order and negative-sign problem for SO(N) bilinear-biquadratic chains
Authors: Okunishi, Kouichi
Harada, Kenji  kyouindb  KAKEN_id
Author's alias: 原田, 健自
Issue Date: 23-Apr-2014
Publisher: American Physical Society
Journal title: Physical Review B
Volume: 89
Issue: 13
Thesis number: 134422
Abstract: Using a generalized Jordan-Wigner transformation combined with the defining representation of the SO(N) spin, we map the SO(N) bilinear-biquadratic (BLBQ) spin chain into the N-color bosonic particle model. We find that, when the Jordan-Wigner transformation disentangles the symmetry-protected topological entanglement, this bosonic model becomes negative-sign-free in the context of quantum Monte Carlo simulation. For the SO(3) case, moreover, the Kennedy-Tasaki transformation for the S=1 BLBQ chain, which is also a topological disentangler, derives the same bosonic model through the dimer-R bases. We present the temperature dependence of the energy, entropy, and string order parameter for the SO(N=3, 4, 5) BLBQ chains by a world-line Monte Carlo simulation for the N-color bosonic particle model.
Rights: ©2014 American Physical Society
DOI(Published Version): 10.1103/PhysRevB.89.134422
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.